MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST SP; CAMERA, 0°

INTUITIVE SURGICAL, INC ENDOWRIST SP; CAMERA, 0°
Model Number 430077-05
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after a da vinci-assisted ovarian cystectomy surgical procedure, there was an issue with the single port (sp) camera instrument's focusing not being correct.After the surgery, and after cleaning was completed, a camera was connected for da vinci sp practice, but the endoscope self-test failed.A message saying "clean connector or replace endoscope" appeared, making it unusable.No fragment fell into the patient.The procedure was completed with no reported injury.
 
Additional Manufacturer Narrative
The single port (sp) camera instrument has been returned and evaluated by the failure analysis (fa) team.Fa investigations could neither replicate nor confirm the customer-reported complaint of 'self-test failed' nor verify an external event to be related.The endoscope was tested and placed on an in-house system or equivalent for functional testing and passed.Stereo calibration, endoscope focus test and color recognition were performed and passed.Images were clear, dewarped and not grainy and no noise or motion blur was seen.The buttons were fully functional and moved intuitively.The manifold membrane was inspected with the borescope probe, and no punctures or tears were found.There was no problem detected.Additionally, the endoscope was visually inspected and found with mechanical damage to the scope¿s distal tip.The camera was found to be missing a piece of the endoscope tip.
 
Event or Problem Description
Refer to h11 for follow-up information.
 
Additional Manufacturer Narrative
The probable root cause of the customer reported issue cannot be determined as the issue was not confirmed nor replicated in the failure analysis.The probable root cause of the vision other component is attributed to user, such as inadvertent collisions with hard surfaces or drop of the scope.

Brand Name
ENDOWRIST SP
Common Device Name
CAMERA, 0°
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key23690517
Report Number2955842-2025-47069
Device Sequence Number21426430
Product Code NAY
UDI-Device Identifier00886874122228
UDI-Public(01)00886874122228(11)241206
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K212101
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430077-05
Device Catalogue Number430077
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer12/02/2025
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexFemale